The equations of a shallow baroclinic atmosphere
Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 856-858
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1988_300_4_a21,
author = {V. I. Petviashvili and O. A. Pokhotelov},
title = {The equations of a shallow baroclinic atmosphere},
journal = {Doklady Akademii Nauk},
pages = {856--858},
year = {1988},
volume = {300},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a21/}
}
V. I. Petviashvili; O. A. Pokhotelov. The equations of a shallow baroclinic atmosphere. Doklady Akademii Nauk, Tome 300 (1988) no. 4, pp. 856-858. http://geodesic.mathdoc.fr/item/DAN_1988_300_4_a21/